Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
137 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes burning sensation in left foot?

Answered by
Dr.
Dr. Sudhir Kumar

Neurologist

Practicing since :1994

Answered : 5905 Questions

default
Posted on Wed, 7 May 2014 in Brain and Spine
Question: For past week have had difficulty sleeping due to burning sensation in left foot sometimes into leg such as uncontrolled jerking etc. Also a slight nausaus (sic)feeling that limits food intake. Are these all related and what can I do to relieve the burning feet at night?????
doctor
Answered by Dr. Sudhir Kumar 2 hours later
Brief Answer: Pregabalin and ropinirole would help. Detailed Answer: Hi, Thank you for posting your query. I have noted your symptoms. These symptoms are suggestive of a diagnosis of peripheral neuropathy (burning feet) and restless legs syndrome (jerking of legs). They would respond to treatment with pregabalin capsules (burning feet) and ropinirole tablets (leg jerking). I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information. Wishing you good health, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, Hyderabad, India Click on this link to ask me a DIRECT QUERY: http://bit.ly/Dr-Sudhir-kumar My BLOG: http://bestneurodoctor.blogspot.in
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Restless legs

doctor1 MD

Hi, I am a 47 year old women and have noticed just below by left leg, I have a swollen spot about the size of my palm. There is no bruise, does not...

doctor1 MD

I went through menopause about 7-8 years ago. Shorty after I started having to take thyroid medication, and started having problems with restless...

doctor1 MD

Is it safe to increase my Pramipexole 0.25 medication to get relieve for Restless Leg Syndrome? I'm no sleeping, and I'm in terrible pain. I'll...

doctor1 MD

I am experiencing extreme chills and muscle spasms. Normally I have restless legs , but these spasms affect my whole body. I have not been able to...

doctor1 MD

are the medications Rivastigmine Transdermal System and Neupro gotigotine transdermal system equal and are they both used to stimulate the brain

doctor1 MD

I have been on 30mg. temazepam (for sleep), 1mg.pramapexole dihydrochloride (restless legs), 5mg.lisinopril together at night for many years.I ve...

doctor1 MD

46 year old female. Symptoms: heart rate between 100-140 at rest, heat intolerance, nervousness, insomnia, thirst, slight hand tremor, restless...